# SDR TRBA20121129001

- Difficulty date: November 29, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 32,667 hours, 32,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 179400
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE EMERGENCY FLOOR LIGHT, FORWARD SECTION INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R THE EMERGENCY LIGHT POWER SUPPLY IAW MM 33-51-21. OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
